Proceedings of the Japan Academy, Series A, Mathematical Sciences

Zeros of $L\left( {s,\chi } \right)$ in short segments on the critical line

Yoichi Motohashi

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 5 (1988), 174-176.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11M26: Nonreal zeros of $\zeta (s)$ and $L(s, \chi)$; Riemann and other hypotheses


Motohashi, Yoichi. Zeros of $L\left( {s,\chi } \right)$ in short segments on the critical line. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 5, 174--176. doi:10.3792/pjaa.64.174.

Export citation


  • [1] F. V. Atkinson: The mean-value of the Riemann zeta-function. Acta Math., 81, 353-376 (1949).
  • [2] A. A. Karatsuba: On the zeros of the function C («) on short intervals of the critical line. Math. USSR Izv., 24, 523-537 (1985).
  • [3] Y. Motohashi: A note on the mean value of the zeta and L-functions. II. Proc. Japan Acad., 61A, 313-316 (1985); V. ibid., 62A, 399-401 (1986).
  • [4] Y. Motohashi: On the mean square of L-f unctions. Mimeographed note (1986).
  • [5] A. Selberg: On the zeros of Riemann's zeta-function. Skr. Norske Vid. Akad. Oslo I. Mat. Naturvid. KL, no. 10 (1942).
  • [6] A. Weil: On some exponential sums. Proc. Nat. Acad. Sci. USA., 34, 204-207 (1948).